View Single Post
  #2  
Old 03-16-2010, 09:15 AM
vandalin's Avatar
vandalin vandalin is offline
Senior Member
 
Join Date: Jun 2009
Location: Minneapolis, MN
Posts: 520
Default

Change, as you probably know, is normal. I can't give much advice on the relationship "what to do" except keep trying to communicate.

What I can tell you is that sometimes meds stop working. With your unlisted myriad of health problems and the multitude of meds that I'm sure you have probably taken, you might want to check to make sure your mood meds are still working the way they are supposed to be. Even just after time, your system can start getting immune to them.

I wish you the best of luck and hope the others will have some better advice for the rest of your questions.
__________________
Life is about the journey and not the destination,
so what better way to know life
than to wander all the roads and paths set before you.
Reply With Quote